# SDR CALA2013102392320

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,632 hours, 23,881 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT SURROUND PANEL MISSING 3 INCHES AT LOWER FWD END.  IAW ECRA#2500-03171 INTERIM REPAIR IS ACCEPTABLE FOR 4 DAYS AT TERMINATION OF DAYS FLYING 26OCT2013.  REPLACE OR REPAIR TRIM PCN 170-1314 OR 170-0962 OUT OF STOCK SYSTEM.  NO ROUGH EDGES & TAPE REPAIR WILL NOT AFFECT PASSENGER ERGONOMICS.
